# SDR CA980317087

- Difficulty date: January 28, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 4,176 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 7414 · Magneto/Distributor
- Part: Coupling
- Condition: Sheared
- Location: Magneto
- Part time: 4,073 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) MAGNETO APPEARS TO HAVE SEIZED, SHEARING DRIVE COUPLING. MAGNETO WAS REPLACED.
